Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 70, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 14, 2013, 3:58 AM CST. It took effect at Dec 15, 2013, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2013, 3:58 AM CST (09:58 UTC)
- In effect from
- Dec 15, 2013, 12:00 AM CST
- Expired
- Dec 15, 2013, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
415 WHUS74 KMOB 140958 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 358 AM CST SAT DEC 14 2013 ...STRONG OFFSHORE WINDS DEVELOPING TONIGHT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS EVENING. A STRONG OFFSHORE FLOW WILL DEVELOP AFTER MIDNIGHT AND IS EXPECTED TO PERSIST THROUGH SUNDAY MORNING OVER AREA BAYS...SOUNDS...AND THE NEAR SHORE GULF WATERS. WHILE WINDS WILL DIMINISH OVER THESE AREAS BY SUNDAY AFTERNOON...STRONG WINDS WILL CONTINUE OVER THE FAR OFFSHORE GULF WATERS. GMZ630>635-650-655-141800- /O.NEW.KMOB.SC.Y.0070.131215T0600Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 358 AM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-141800- /O.NEW.KMOB.SC.Y.0070.131215T0600Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 358 AM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
326 WHUS74 KMOB 141525 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 925 AM CST SAT DEC 14 2013 ...STRONG OFFSHORE WINDS DEVELOPING TONIGHT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS EVENING. A STRONG OFFSHORE FLOW WILL DEVELOP AFTER MIDNIGHT AND IS EXPECTED TO PERSIST THROUGH SUNDAY MORNING OVER AREA BAYS... SOUNDS...AND THE NEAR SHORE GULF WATERS. WHILE WINDS WILL DIMINISH OVER THESE AREAS BY SUNDAY AFTERNOON...STRONG WINDS WILL CONTINUE OVER THE FAR OFFSHORE GULF WATERS. GMZ630>635-650-655-142330- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 925 AM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-142330- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 925 AM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS74 KMOB 142111 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 311 PM CST SAT DEC 14 2013 ...STRONG OFFSHORE WINDS DEVELOPING TONIGHT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE THIS EVENING. A STRONG OFFSHORE FLOW WILL DEVELOP AFTER MIDNIGHT AND IS EXPECTED TO PERSIST THROUGH SUNDAY MORNING OVER AREA BAYS... SOUNDS...AND THE NEAR SHORE GULF WATERS. WHILE WINDS WILL DIMINISH OVER THESE AREAS BY SUNDAY AFTERNOON...STRONG WINDS WILL CONTINUE OVER THE FAR OFFSHORE GULF WATERS. GMZ630>635-650-655-150515- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 311 PM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-150515- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 311 PM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
375 WHUS74 KMOB 150447 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1047 PM CST SAT DEC 14 2013 ...STRONG OFFSHORE WINDS DEVELOPING TONIGHT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SUNDAY... .A STRONG OFFSHORE FLOW DEVELOPING TONIGHT BEHIND A COLD FRONT WILL PERSIST THROUGH SUNDAY MORNING OVER AREA BAYS... SOUNDS...AND THE NEAR SHORE GULF WATERS. WHILE WINDS WILL DIMINISH OVER THESE AREAS BY SUNDAY AFTERNOON...STRONG WINDS WILL CONTINUE OVER THE FAR OFFSHORE GULF WATERS. GMZ630>635-650-655-151300- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1047 PM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-151300- /O.CON.KMOB.SC.Y.0070.131215T0600Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1047 PM CST SAT DEC 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. * SEAS...BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS74 KMOB 150928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 328 AM CST SUN DEC 15 2013 ...STRONG OFFSHORE WINDS PRODUCING HAZARDOUS CONDITIONS FOR SMALL CRAFTY... .A STRONG OFFSHORE FLOW HAS DEVELOPED IN THE WAKE OF A COLD FRONT. THE STRONG WINDS WILL PERSIST THROUGH THE MORNING OVER AREA BAYS... SOUNDS... AND THE NEAR SHORE GULF WATERS. WHILE WINDS WILL DIMINISH OVER THESE AREAS BY THIS AFTERNOON...IT WILL TAKE UNTIL EARLY EVENING FOR WINDS TO DIMINISH BELOW ADVISORY LEVELS OVER THE FAR OFFSHORE GULF WATERS. GMZ630>635-650-655-151800- /O.CON.KMOB.SC.Y.0070.000000T0000Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 328 AM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. * SEAS...3 TO 6 FEET OVER THE OPEN GULF WATERS. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-151800- /O.CON.KMOB.SC.Y.0070.000000T0000Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 328 AM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
166 WHUS74 KMOB 151809 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1209 PM CST SUN DEC 15 2013 ...A SMALL CRAFT ADVISORY CONTINUES UNTIL 6 PM FOR THE 20 TO 60 NM PORTION OF THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS... .THE OFFSHORE FLOW WILL CONTINUE TO SUBSIDE THROUGH THIS EVENING BUT WILL REMAIN SUFFICIENTLY STRONG TO CONTINUE WITH A SMALL CRAFT ADVISORY FOR THE 20 TO 60 NM PORTION OF THE NORTHWEST FLORIDA AND ALABAMA COASTAL WATERS THROUGH 6 PM. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THE REMAINDER OF THE AFTERNOON FOR BAYS AND INLAND WATERS AS WELL AS THE NEAR SHORE COASTAL WATERS OUT 20 NM. GMZ630>635-650-655-151915- /O.EXP.KMOB.SC.Y.0070.000000T0000Z-131215T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1209 PM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE STRONG NORTHERLY WINDS HAVE SUBSIDED SUFFICIENTLY TO ALLOW THE SMALL CRAFT ADVISORY TO EXPIRE. SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE REMAINDER OF THE AFTERNOON. $$ GMZ670-675-160000- /O.CON.KMOB.SC.Y.0070.000000T0000Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1209 PM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH WINDS AROUND 20 KNOTS AND GUSTY. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS74 KMOB 160003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 603 PM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... GMZ670-675-160115- /O.EXP.KMOB.SC.Y.0070.000000T0000Z-131216T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 603 PM CST SUN DEC 15 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 11:46 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Dec 13, 11:46 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1146 PM CST FRI DEC 13 2013 .AVIATION 14.06Z KMOB/KBFM/KPNS TAF ISSUANCE...PREVAILING MVFR CIGS WITH PERIODS OF IFR CIGS EXPECTED THROUGH THE ENTIRE FORECAST AS A SOUTHERLY WIND FLOW BRINGS LOW LEVEL STRATUS INLAND FROM THE GULF OF MEXICO. BEST CHANCE OF RAIN WILL OCCUR BETWEEN 14.15Z AND 14.21Z AS A COLD FRONT APPROACHES THE TAF SITES FROM THE NORTHWEST. REDUCTIONS IN VISIBILITY INTO THE MVFR CATEGORY AT TIMES. EASTERLY WINDS 5 TO 8 KNOTS WILL TURN TO THE SOUTHEAST BY LATE TONIGHT...AND THEN TURN TO THE SOUTHWEST TO WEST AROUND 12 KNOTS BY SATURDAY AFTERNOON. /22 .PREV DISCUSSION... /ISSUED 400 PM CST FRI DEC 13 2013/ SHORT TERM...(TONIGHT THROUGH SATURDAY)...CURRENTLY OVER THE CONUS AND SURROUNDING AREAS...A STRONG SHORTWAVE SYSTEM WAS LOCATED OVER THE TX/NM STATE LINE...WITH A SURFACE LOW ORGANIZED OVER WEST TX. THROUGH THE REST OF THE AFTERNOON THROUGH TONIGHT...THE UPPER SYSTEM SWINGS EAST...WITH MORE UPPER ENERGY (CURRENTLY OVER THE GREAT BASIN) JUST BEHIND. THE FIRST PIECE OF ENERGY GETS A NORTHEAST DEFLECTION FROM AN UPPER RIDGE STRETCHING WEST OVER THE SOUTHERN GULF OF MEX FROM THE CENTRAL ATLANTIC. THIS PIECE OF ENERGY SHIFTS THE SURFACE LOW EAST OVER THE TX AND THE LOWER MISS RIVER VALLEY...WITH MOST GUIDANCE ADVERTISING IT REACHING MS BY SUNRISE SATURDAY. THIS DRAWS THE SURFACE BOUNDARY OVER THE GULF OF MEX NORTH...TO NEAR THE GULF COAST. THE LOWER MISS RIVER VALLEY AND WESTERN SECTIONS OF THE SOUTHEASTERN CONUS COME UNDER GOOD ISENTROPIC UPGLIDE...WITH INCREASING COVERAGE OF RAIN OVERNIGHT. MODEL SOUNDINGS SHOW ENOUGH ELEVATED INSTABILITY FOR SOME ELEVATED TSRA TO MIX IN OVER THE LOWER MISS RIVER VALLEY...AND WESTERN-MOST SECTIONS OF THE FA BY SUNRISE. AS SATURDAY PROGRESSES...THE SURFACE BOUNDARY GETS DRAWN NORTH MORE...MAINLY OVER THE FL PANHANDLE AND S-CENTRAL AL. SOUNDINGS SHOW MORE MID-LEVEL INSTABILITY AND AN INCREASED CHANCE OF TSRA. THE NOW WARM FRONT MOVES NEAR THE COAST...BUT HAS A HARD CHANCE OF MAKING IT FAR INLAND SATURDAY MORNING.MAY SEE A FEW TSRA BECOME ROWDY...MAINLY DURING THE MORNING HOURS...BUT AM EXPECTING THIS TO HAPPEN ALONG AND SOUTH OF THE GULF COAST. BY NOONTIME...THE FIRST SHORTWAVE IS PAST THE AREA...WITH THE SECOND APPROACHING THE AREA. THE FIRST PUSHES THE SURFACE BOUNDARY SOUTHEAST...WITH SHRA LINGERING OVER SOUTHEASTERN SECTIONS OF THE FA SAT AFTERNOON. THERE IS NO RISK OF DAMAGING DOWNBURSTS THE REST OF TODAY. /16 (SATURDAY NIGHT THROUGH SUNDAY NIGHT)...AS THE SURFACE LOW MOVES FROM CENTRAL MS INTO NORTHERN AL EXITING QUICKLY EAST NORTHEAST...IT WILL HAVE DRAGGED THE COLD FRONT PAST THE REGION BY AROUND SUNSET. PRECIPITABLE WATER NEAR 2.1 INCHES AROUND OKALOOSA COUNTY FLORIDA...NEAR TWO STANDARD DEVIATIONS ABOVE NORMAL...WILL QUICKLY DROP TO AN INCH OR SO SOUTH AND EAST OF A LINE FROM PENSACOLA TO OPP ALABAMA AND QUICKLY TO A QUARTER TO A HALF INCH ELSEWHERE...BY MIDNIGHT. THE 13.12Z SPECTRAL PHYSICAL MODELS ARE CALCULATING A MORE SYNCHRONOUS TIME OF THE EXIT OF THE FRONT FROM OUR CWA. THE NAM80 SOMEWHAT LAGGED BEHIND THE OTHERS BY ABOUT 3 TO 6 HOURS FOR THE 13.12Z RUN. THINGS DRY OUT RAPIDLY STARTING SATURDAY EVENING. WILL KEEP A SLIGHT CHANCE OF THUNDER FOR THE SOUTHEASTERN SECTIONS SATURDAY EVENING WHICH WE MENTIONED ABOVE...SINCE A NARROW BAND OF INSTABILITY WILL REMAIN EXITING THE WESTERN FLORIDA PANHANDLE. MLCAPES ARE FORECAST TO REMAIN BELOW 500. THE LOW LEVEL JET CORE WILL HAVE MOVED NORTH AND EAST OF THE AREA BY THAT TIME AND GET OFF PHASE WITH INSTABILITY. LOW LEVEL WIND PROFILES WILL BE UNIDIRECTIONAL AND IT STILL LOOKS LIKE MARGINAL FOR SEVERE THUNDERSTORMS IN BUTLER AND CRENSHAW COUNTIES ALABAMA AND OKALOOSA COUNTY FLORIDA...BUT IF ENOUGH INSTABILITY AND SHEAR LAGS BEHIND A FEW STORMS WITH STRONG GUSTY WINDS...AND PERHAPS AN ISOLATED SEVERE THUNDERSTORM...CANNOT BE COMPLETELY RULED OUT FOR THE FIRST SEVERAL HOURS OF SATURDAY EVENING. WILL CONTINUE TO MONITOR. COOL AND DRY AIR WILL MOVE INTO THE REGION LATER SATURDAY NIGHT BEHIND THE FRONT WHICH WILL BE WELL EAST OF THE AREA AFTER MIDNIGHT. LOWS WILL RANGE FROM THE UPPER 30S OVER FAR INLAND SW AL/SE MS TO UPPER 40S/AROUND 50 ALONG THE COASTAL ZONES. SURFACE ANTICYCLONE WILL BRING RISING BAROMETERS FROM THE WEST SUNDAY INTO SUNDAY NIGHT. STRONG LOW LEVEL COLD ADVECTION WILL PREVAIL THROUGH MOST OF SUNDAY WHEN THE FRONTAL TROUGH AMPLIFIES OVER THE EASTERN STATES. WENT A LITTLE BELOW MOS FOR SUNDAY HIGHS...WITH UPPER 40S/AROUND 50 WELL INLAND AND LOW TO MID 50S CLOSER TO THE COAST. IT IS POSSIBLE THESE HIGHS MAY END UP A FEW DEGREES LOWER BASED ON 1000-850 MB THICKNESSES DROPPING INTO THE 1310-1320 METER RANGE. BY SUNDAY NIGHT...A BROAD SFC RIDGE WILL EXTEND FROM THE TX COAST NORTHEAST INTO OUR REGION. WINDS ARE EXPECTED TO BECOME LIGHT TO CALM AS A RESULT WITH CLEAR SKIES AIDING IN STRONG RADIATIONAL COOLING. LOWS WILL DROP INTO THE UPPER 20S TO LOWER 30S...WITH SOME MID 20S POSSIBLE WELL INLAND. MOST INLAND AREAS WILL SEE FREEZING TEMPERATURES. /77 LONG TERM (MONDAY THROUGH THURSDAY)...NO CHANGES. A BROAD SURFACE HIGH WILL RIDGE INTO THE AREA EARLY TO MID WEEK AS UPPER LEVEL NORTHWEST FLOW BECOMES QUASI-ZONAL. THIS WILL BRING A GRADUAL MODERATION IN TEMPERATURES...ESPECIALLY FOR DAYTIME HIGHS. MONDAY WILL STILL BE SLIGHTLY BELOW NORMAL FOR HIGHS...BUT SLIGHTLY ABOVE NORMAL TEMPERATURE EXPECTED BY MIDWEEK. HOWEVER...MORNING LOWS WILL STILL BE ON THE CHILLY SIDE AS A VERY DRY DEEP LAYER ATMOSPHERE AND LIGHT WINDS WILL SUPPORT STRONG RADIATIONAL COOLING. LOW IN THE UPPER 20S TO MID 30S TUE MORNING WILL MODERATE TO NEAR NORMAL IN THE UPPER 30S/LOWER 40S BY THURSDAY MORNING. /77 MARINE...A PAIR OF PASSING SYSTEMS WILL PULL A SURFACE BOUNDARY OVER THE GULF NORTH TO NEAR THE NORTHERN GULF COAST TONIGHT...THEN PUSH IT BACK SOUTHEAST SATURDAY AND SATURDAY NIGHT AS THE SYSTEMS PASS. STRONG OFFSHORE FLOW IS EXPECTED TO FOLLOW LATE SATURDAY NIGHT THROUGH SUNDAY...THEN SETTLE LATE SUNDAY INTO SUNDAY NIGHT AS SURFACE HIGH PRESSURE MEANDERS EAST OVER THE SOUTHERN PLAINS TO THE LOWER MISS RIVER VALLEY. THE SURFACE HIGH WILL MEANDER EAST THEN GET ABSORBED BY ANOTHER SURFACE HIGH MOVING QUICKLY EAST FROM THE CENTRAL PLAINS TO THE NORTHEASTERN CONUS. THE RESULT IS OFFSHORE FLOW INTO MID WEEK...THEN BECOMING EASTERLY. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 54 72 45 55 32 / 50 80 10 05 05 PENSACOLA 56 73 48 57 34 / 30 80 30 10 05 DESTIN 57 72 51 59 38 / 20 80 40 10 05 EVERGREEN 46 71 45 54 29 / 40 80 20 10 05 WAYNESBORO 49 68 38 52 26 / 80 60 05 05 05 CAMDEN 46 69 41 52 28 / 60 80 10 10 05 CRESTVIEW 47 72 49 58 29 / 30 80 40 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 13, 3:42 PM CST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 342 PM CST FRI DEC 13 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-142145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 342 PM CST FRI DEC 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BEGIN TO ENTER WESTERN PARTS OF THE FORECAST AREA LATE TONIGHT BEGINNING MOSTLY AFTER MIDNIGHT. PERIODS OF HEAVY RAIN POSSIBLE. RAINFALL AVERAGING A TENTH TO A QUARTER INCH PER HOUR WITH LOCAL RATES TO AN INCH PER HOUR POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE OVER THE FORECAST AREA THROUGH LATE SATURDAY AFTERNOON AND EARLY EVENING. SOME OF THE THUNDERSTORMS COULD BRING STRONG WIND GUSTS UP TO 45 MPH ESPECIALLY IN THE SOUTHERN PORTIONS AND ALONG THE COAST. PERIODS OF HEAVY RAIN ALSO POSSIBLE. OVER THE COURSE OF THE EVENT...THE AVERAGE RAINFALL WILL BE ON THE ORDER OF AN INCH. RAINFALL AVERAGING UP TO A QUARTER TO HALF AN INCH PER HOUR...WITH LOCAL RATES TO 1.5 INCHES PER HOUR...IS POSSIBLE ESPECIALLY IN PARTS OF CLARKE...MONROE...WILCOX... BUTLER...AND CONECUH. LOCALIZED FLOODING POSSIBLE IN A FEW LOCATIONS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-142145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 342 PM CST FRI DEC 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BEGIN TO APPROACH THE MARINE AREA FROM THE WEST LATE TONIGHT AND EARLY SATURDAY MORNING. WIND GUSTS TO 35 KNOTS AND BRIEF PERIODS OF HEAVY RAIN AND HIGH STEEP WAVES POSSIBLE WITH SOME SHOWERS OR THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NUMEROUS SHOWERS ALONG WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA DURING THE MORNING AND EARLY AFTERNOON SATURDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST NORTHWEST. WIND GUSTS TO 35 KNOTS WITH BRIEF PERIODS OF HEAVY RAIN POSSIBLE. SOME SHOWERS OR THUNDERSTORMS DURING THE DAY ON SATURDAY MAY REDUCE VISIBILITY TO 3 MILES OR LESS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE COLD FRONT WILL BRING MODERATE TO STRONG NORTH WINDS BEHIND IT LEADING TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SATURDAY NIGHT THROUGH EARLY MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:48 AM CST | Rip Current Statement | MOB | 19 hr | |
| Dec 14, 8:43 AM CST | Special Marine Warning | MOB | 92 min | |
| Dec 14, 8:56 AM CST | Special Marine Warning | MOB | 34 min | |
| Dec 14, 10:14 AM CST | Special Marine Warning | MOB | 91 min | |
| Dec 14, 10:56 AM CST | Special Marine Warning | MOB | 64 min |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.